Please use this identifier to cite or link to this item:
Title: Consistency conditions for affine term structure models
Authors: Levendorskiǐ, S
First Published: Feb-2004
Citation: STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 2004, 109 (2), pp. 225-261
DOI Link: 10.1016/
ISSN: 0304-4149
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.